# SDR UPS05845530

- Difficulty date: September 12, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 79,190 hours, 26,210 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3614122501
- Part serial: 7200
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 - D-PIT DOOR INTERIOR FWD UPPER ANGLE CRACKED JUST BELOW UPPER STOP.  REMOVED AND REPLACED DOOR UPPER ANGLE SUPPORT FITTING IAW SRM 51-1-2 AND 51-3-0.
